You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Further Comments on the Computation of Modified Bessel Function Ratios
Marietta J. Tretter and G. W. Walster
Mathematics of Computation
Vol. 35, No. 151 (Jul., 1980), pp. 937-939
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2006205
Page Count: 3
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A theorem by W. J. Thron is used to enhance and further substantiate empirical results by Gautschi and Slavik on the convergence of continued fractions used to compute ratios of modified Bessel functions.
Mathematics of Computation © 1980 American Mathematical Society